# SDR USAA2011062900008

- Difficulty date: June 8, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065001000
- Part serial: TS2404
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S - CRACK ON LEFT INBOARD FLAP TRAILING EDGE LOWER SURFACE BETWEEN FLAP RIB 3 TO FLAP RIB 4.  REPAIRED FLAP AT 31.25 INCHES OF INBOARD EDGE & 8.75 INCHES IAW A320 SRM 57-52-00 PAR 8J.
